# SDR RAIA2018082830001

- Difficulty date: July 31, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,291 hours, 25,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 14525994003
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD CARBON RING SUPPORT AT FRAME 61 HAD CORROSION.  R & R THE OTBD CARBON RING SUPPORT.
